MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

MEDTRONIC NEUROMODULATION VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 353101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Unspecified Infection (1930); Pain (1994)
Date of Event 11/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: product id: 978b128, lot#: va2a26f, implanted: (b)(6) 2020, explanted: (b)(6) 2020, product type: lead; product id: 3560022, lot#: va28499, product type: extension.Other relevant device(s) are: product id: 978b128, serial/lot #: (b)(4), ubd: 30-jun-2022, udi#: (b)(4) ; product id: 3560022, serial/lot #: (b)(4), ubd: 17-jul-2022, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare professional (hcp) via a manufacturer¿s representative (rep) regarding a patient with an implanted neurostimulator (ins) for gastrointestinal /pelvic floor therapy.It was reported the patient¿s dressing kept coming off multiple times for duration of stage 1.Patient had stage 1 on (b)(6) 2020 but was not compliant with tracking symptoms on the diary, getting covid testing prior to stage 2 multiple times or showing up for post op care in hcp office for replacement of dressing.The patient was unable to get in for stage 2 until (b)(6) 2020 because of not getting covid tested and returning rep and office phone calls.Multiple phone calls were made to patient and patient¿s daughter from the rep and physician office to proceed to stage 2 with successful stage 1.The rep called the patient twice a day with minimal response over a 5 week period.The rep also set patient up for a follow up appointment because the dressing came off multiple times but patient did not show up for the appointment.Patient had pain and redness at pocket site.On (b)(6) 2020 patient came in for stage 2 but pocket site was infected when the site was opened.Patient was started on antibiotics, site flushed with antibiotic irrigation and packed with dressing.Issue is resolved in a sense that the infected product was removed but patient is getting treated for the infection.Plan is to do a full implant once fully treated and healed.

Brand Name
VERIFY ENHANCED
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
MDR Report Key11008347
Report Number2182207-2020-01486
Device Sequence Number4396477
Product Code EZW
UDI-Device Identifier00643169968783
UDI-Public00643169968783
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number353101
Device Catalogue Number353101
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2020
Initial Report FDA Received Date12/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient Weight85